Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1986, Volume 173, Pages 3–13 (Mi tm2144)  

This article is cited in 6 scientific papers (total in 6 papers)

Hörmander's theorem on Fourier multipliers

O. V. Besov


Full text: PDF file (1022 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1987, 173, 1–12

Bibliographic databases:
UDC: 517.5

Citation: O. V. Besov, “Hörmander's theorem on Fourier multipliers”, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Collection of papers, Trudy Mat. Inst. Steklov., 173, 1986, 3–13; Proc. Steklov Inst. Math., 173 (1987), 1–12

Citation in format AMSBIB
\Bibitem{Bes86}
\by O.~V.~Besov
\paper H\"ormander's theorem on Fourier multipliers
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~11
\bookinfo Collection of papers
\serial Trudy Mat. Inst. Steklov.
\yr 1986
\vol 173
\pages 3--13
\mathnet{http://mi.mathnet.ru/tm2144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=864830}
\zmath{https://zbmath.org/?q=an:0626.42011|0653.42014}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1987
\vol 173
\pages 1--12


Linking options:
  • http://mi.mathnet.ru/eng/tm2144
  • http://mi.mathnet.ru/eng/tm/v173/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bugrov J.S., “Fourier–Transform Absolute Summability and Fourier Multiple Series Absolute Convergence”, Doklady Akademii Nauk Sssr, 302:5 (1988), 1033–1035  mathnet  isi
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    3. D. V. Lymanskyi, M. M. Malamud, “Elliptic and weakly coercive systems of operators in Sobolev spaces”, Sb. Math., 199:11 (2008), 1649–1686  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. E. R. Liflyand, R. M. Trigub, “On the representation of a function as an absolutely convergent Fourier integral”, Proc. Steklov Inst. Math., 269 (2010), 146–159  mathnet  crossref  mathscinet  zmath  isi  elib
    5. Yu. S. Kolomoitsev, “On the Representation of Functions as Fourier Integrals”, Math. Notes, 93:4 (2013), 561–570  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Yu. S. Kolomoitsev, “Multiplicative sufficient conditions for Fourier multipliers”, Izv. Math., 78:2 (2014), 354–374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:291
    Full text:157

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021